# SDR AALA202501116137

- Difficulty date: November 22, 2024
- Submitted: January 11, 2025
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,635 hours, 33,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53477301
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FRAME 57 AT LEVEL STRG 23R IN PASSENGER CABIN (L=1.774 IN). MAINTENANCE REPLACED FRAME 57 AT LEVEL STRG 18R THRU 23R IN PASSENGER CABIN IAW A319SRM 51-42-11-801 DWG E53476200, E53476500 AND DWG E53476324.
